MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INJECT; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT INJECT; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number G2-M-IS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient scheduled for cataract and i-stent surgery.The extracapsular cataract extraction was completed and the glaukos istent inject procedure started soon after.The istent device only fired once when it was supposed to have three fires in it.Another istent was opened and used in a successful procedure.The patient was sent back to same day surgery area.

Brand Name
ISTENT INJECT
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
MDR Report Key10152846
Report Number10152846
Device Sequence Number13965732
Product Code OGO
UDI-Device Identifier00853704002203
UDI-Public(01)00853704002203
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2020
Report Date (Section F) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2-M-IS
Device Catalogue NumberG2-M-IS
Device Lot Number126004
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/15/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/02/2020